# SDR SIMA20130825006

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 21,358 hours, 17,813 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 4971262
- Part serial: 32930110
- Condition: Failed
- Location: Cockpit
- Part time: 38,469 hours, 39,527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER CLEARING RUNWAY, HEARD POPPING NOISE THROUGH HEADSETS & SMELLED AN ACRID ODOR.  PUSHED AC POWER BUTTON, NOISE & ODOR STOPPED.  R & R COCKPIT PRINTER IAW AMM 23-22-02. OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
